# SDR SIMA20250422004

- Difficulty date: April 22, 2025
- Submitted: June 12, 2025
- Operation: Air carrier
- Aircraft: N239NN
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 17000586
- Aircraft time: 22,411 hours, 14,967 cycles
- System (JASC): 5322 · Fuselage Internal Mounting Structure
- Part: Shear Tie
- Part number: 17066531001
- Condition: Corroded
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHEAR CLIP AT FR 76 BETWEEN STR 27R AND 28R IS CORRODED. (LEVEL 2 CORROSION) COMPLETE: REMOVED AND REPLACED CLIP IAW SRM 51-40-08
